I am a Endoscopy Technician who works in a Endoscopy center. Last year I contacted c-diff and have relasped 5 times. I have been on oral vanco and flagal. I have never felt healthy since all of this. I was back in the hospital in Nov. 2009 and they told me I had colitis. I would like to hear from anyone who has experienced this. I have body aches almost everyday. I am tired all the time. I feel like I have flu like symptoms some days when I am on the oral vanco. The body aches are what really brings me down. IThe only thing that makes me feel comfortable is heat. Plus my taste buds are different too. Certain foods sting when I eat or drink them. This seems to happen even when I am not on medication. This is a horrible way to live and feel also it is so hard to explain to co-workers why I have to call in alot. Would love to hear from anyone.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.